			Nº	
Newsletter		September 09, 2018	Reminder	
Community Car	e Foster Family Hom	e Program		
Aloha CCFFH Ope	rators,			Mandatory Training Sessions
MedQuest is requiring Associations may have	e received a few emails this p g all CCFFH caregivers to atte ve also sent an email or other aregivers ONLY. Neighbor Isla	end. Case Manager wise provided you	ment Agencies and Home with the information. This	ABOUT COMMUNITY TIES OF AMERICA, INC.
sessions that have been	he following training is Required scheduled. Caregivers who attend rs must attend it is recommended	will receive a 2 hour i	nservice training certificate.	Community Ties of America, Inc. provides licensure and certification on behalf of the State of Hawaii,
have already taken effect	er topics related to the new Feder . This training will assist you in u t services possible and learn valua	nderstanding your obl		Office of Health Care Assurance To register for 1 training session: https://www.eventbrite.com/o/dhs- med-quest-division-17779091521
from Medquest at 808-6	rmation you should have already 1 92-8109. There are 3 sessions on ions available for 10am, 12pm, 2p,	Monday September 10		
caregivers to attend at le on the link on the right o	and and seats are limited per session ast one of the sessions. You can re- or the link provided to you in a pre- rite.com into your web browser. Se	egister on the EventBr evious email from Med	ite website. <i>To register</i> click lQuest or type in	
Training Topic: Perso	n Centered Principles. How to crea	ate power with people	you provide services to.	
Attend ONLY ONE (1) s	ession from the six options below	:		
Monday September 1 Oahu Veterans Cente 1298 Kukila St, Hond *Free parking. Parking s	r, Ballard Hall	of hall available*		
Session 1 11:00 am to 12:00 pm 12:00 pm to 2:00 pm Session 2	Check In 2 Hour Training			
2:00 pm to 3:00 pm 3:00 pm to 5:00 pm Session 3	Check In 2 Hour Training			
5:00 pm to 6:00 pm 6:00pm to 8:00 pm	Check In 2 Hour Training			

Sunday September 16, 2018

Aloha Stadium, Hospitality Room 99-500 Salt Lake Blvd, Aiea, HI 96701

Free parking. Parking stalls available. Arrive early due to Swap Meet hours

Session 4

9:30 am to 10:30 am	Check In
10:00 am to 12:00 pm	2 Hour Training
Session 5	
11:30 am to 12: 00 pm	Check In
12:00 pm to 2:00 pm	2 Hour Training
Session 6	
1:30 pm to 2:00 pm	Check In
2:00 pm to 4:00 pm	2 Hour Training

Mahalo,

Angel England, RN Operations Manager

Translate

How to Create Power with People We Support

Specifically Designed for Med-QUEST Caregivers!

Come and Learn Valuable Skills of Person-Centered Principles



Bob Sattler of Support Development Associates

Register for ONE of the multiple sessions:

Monday, September 10, 2018 Oahu Veterans Center-Ballard Hall 1298 Kukila St, Honolulu, HI 96818 12:00 to 2:00 PM | 3:00 to 5:00 PM | 6:00 to 8:00 PM

OR

Sunday, September 16, 2018 Aloha Stadium-Hospitality Room 99-500 Salt Lake Blvd, Aiea, HI 96701

10:00 AM to 12:00 PM | 12:00 to 2:00 PM | 2:00 to 4:00 PM

Please register at: https://medguesthawaii.eventbrite.com



Shappy

Any questions? Please call Aileen Manuel at (808) 692-8109



Update Subscription Preferences

S Unsubscribe

Forward to a Friend

Mailing address: 500 Ala Moana Blvd, Fax number: 808-234-5470 Suite 7-400, Honolulu, HI 96813 Phone number: 808-234-5380

 This email was sent to <<Email Address>>

 why did l get this?
 unsubscribe from this list
 update subscription preferences

 Community Ties of America, Inc. · 500 Ala Moana Blvd Suite 7-400 · Honolulu, HI 96813 · USA

